Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 537897, 15 pages
http://dx.doi.org/10.1155/2013/537897
Research Article

The Technique of Measures of Noncompactness in Banach Algebras and Its Applications to Integral Equations

1Department of Mathematics, Rzeszów University of Technology, Powstańców Warszawy 8, 35-959 Rzeszów, Poland
2Department of Mathematics and Natural Sciences, State Higher School of Technology and Economics in Jarosław, Czarnieckiego 16, 37-500 Jarosław, Poland

Received 21 February 2013; Accepted 3 April 2013

Academic Editor: Yisheng Song

Copyright © 2013 Józef Banaś and Szymon Dudek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Józef Banaś and Szymon Dudek, “The Technique of Measures of Noncompactness in Banach Algebras and Its Applications to Integral Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 537897, 15 pages, 2013. doi:10.1155/2013/537897